# SDR FDEA200811195300

- Difficulty date: November 19, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 37,081 hours, 21,569 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A5786325116300
- Part serial: FX0039
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - (2) DENTS ON NOSE SKIN OF SLAT NR1 BETWEEN RIB 20 AND JACK RIB 2. THE SLAT NR1 WAS REPAIRED IAW EA 6-5750-127034.
